[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site War Zone

About the iching during and after you take your infusion sets out......
I'm a guy and I use both sides of my stomach and I use my thighs.  I have 
hair on my legs, so what I do is i shave off the hair with an electric razor, 
or a Mach 3 razor.  After a day or so, I will experience some itching and 
that is because of hair growth.  

So, the itching you may be experiencing could be hair growth, otherwise it 
could be an alergic reaction.

I will start using neosporin, never thought about that.  Although I don't 
really have any "track marks" from my infusion sets, it could help me out.


Jon  Dia 7/28/87 ~ 14 yrs.
24 yrs. old
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml